# SDR AALA201907079011

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 55,259 hours, 22,912 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS  ON FINAL APPROACH AT 190 KTS WITH FLAP LEVER IN 10 SLOT, INDICATOR SHOWED 15 AND HORN ACTIVATED.  ACMS PAGE SHOWED ALL FLAP LIMITS OFF. 1-230, 5-230, 10-180, 15-170, 25-170, 30-160 AND 40-150. HORN STOPPED AFTER GEAR EXTENDED. MAINTENANCE PERFORMED FIM TASK 32-61-00-810-815. NO FAULTS FOUND. INPUT MONITORING OF FLAP SWITCH. CHECKS GOOD WITH FLAP OPERATION.
